Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 144, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 23, 2016, 12:33 AM CDT for Jones County, Stanley County, South Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2016, 12:33 AM CDT (05:33 UTC)
- Expired
- Jul 23, 2016, 1:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jones County, SD, Stanley County, SD
The radar
The Rapid City radar (KUDX), 147 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 5.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3157 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- -145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
892
WUUS53 KABR 230533
SVRABR
SDC075-117-230615-
/O.NEW.KABR.SV.W.0144.160723T0533Z-160723T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1233 AM CDT SAT JUL 23 2016
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...
NORTHWESTERN JONES COUNTY IN CENTRAL SOUTH DAKOTA...
* UNTIL 115 AM CDT/1215 AM MDT/
* AT 1233 AM CDT/1133 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED
OVER CAPA...OR 22 MILES NORTHWEST OF MURDO...MOVING NORTHEAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
VAN METRE AROUND 1200 AM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4403 10105 4417 10105 4417 10116 4437 10089
4415 10068 4402 10104
TIME...MOT...LOC 0533Z 233DEG 17KT 4414 10101
HAIL...1.00IN
WIND...60MPH
$$
WISE2 follow-up statements
003
WWUS53 KABR 230542
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1242 AM CDT SAT JUL 23 2016
SDC075-117-230615-
/O.CON.KABR.SV.W.0144.000000T0000Z-160723T0615Z/
STANLEY SD-JONES SD-
1242 AM CDT SAT JUL 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM
CDT/1215 AM MDT/ FOR SOUTHWESTERN STANLEY AND NORTHWESTERN JONES
COUNTIES...
AT 1242 AM CDT/1142 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CAPA...OR 22 MILES NORTHWEST OF MURDO...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
VAN METRE AROUND 1200 AM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4403 10105 4417 10105 4417 10116 4437 10089
4415 10068 4402 10104
TIME...MOT...LOC 0542Z 233DEG 17KT 4417 10096
HAIL...1.75IN
WIND...60MPH
$$
WISE443
WWUS53 KABR 230604
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
104 AM CDT SAT JUL 23 2016
SDC075-117-230615-
/O.CON.KABR.SV.W.0144.000000T0000Z-160723T0615Z/
STANLEY SD-JONES SD-
104 AM CDT SAT JUL 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM
CDT/1215 AM MDT/ FOR SOUTHWESTERN STANLEY AND NORTHWESTERN JONES
COUNTIES...
AT 103 AM CDT/1203 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
VAN METRE...OR 24 MILES NORTH OF MURDO...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN STANLEY AND NORTHWESTERN JONES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4403 10105 4417 10105 4417 10116 4437 10089
4415 10068 4402 10104
TIME...MOT...LOC 0603Z 233DEG 17KT 4423 10085
HAIL...1.00IN
WIND...60MPH
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 12:26 AM CDT, 7 minutes earlier.
Area forecast discussion, Jul 23, 12:26 AM CDT, 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Aberdeen SD 1226 AM CDT SAT JUL 23 2016 .UPDATE... Issued at 1003 PM CDT FRI JUL 22 2016 Severe weather has come to an end across the areas where watch number 409 was in place. Continue to monitor new storm development just outside of our southwestern counties. No other changes made to the forecast at this time. && .SHORT TERM...(This Evening through Sunday Night) Issued at 306 PM CDT FRI JUL 22 2016 Looks to be an active evening coming for the region. Elevated convection in ND became sfc rooted and is now moving southeast through the central ABR CWA with large hail and high winds being reported. Will likely see more convection fire up on outflows across the region through evening, especially given very unstable airmass across the region. Deep layer shear is fairly decent over northern SD, but ll shear (0-1km) is somewhat week, which should limit the tornado potential. More activity is currently developing over western SD/NE in advance of mid level wave tracking out of WY. This activity is expected to spread into the western CWA this evening, and across the rest of the state overnight. The highest probabilities of severe this evening are probably over NW/NC SD where instability remains high and deep layer shear is highest. However strong instability CWA wide could promote strong/severe storms even over southwest CWA. On Saturday afternoon storms a head of an advancing front could turn severe in the afternoon, mainly east of the James Valley. The rest of the short range looks fairly tranquil as high pressure builds south over the area. .LONG TERM...(Monday through Friday) Issued at 306 PM CDT FRI JUL 22 2016 The mid level flow over the CONUS will feature a developing positive Pacific North American pattern as we head into and through the long term. With the mid level ridge building out west, the flow will turn to northwest across much of the Northern Plains. This presents issues for timing any waves across the region. Several systems look to move through during the period with the models all over the place concerning pcpn chances. For now will have to accept the broad brush approach and hope for better timing in future runs. Temperatures overall should average out below normal due to the influx of air from the north. && .AVIATION...(For the 06Z TAFS through 06Z Saturday Night) Issued at 1224 AM CDT SAT JUL 23 2016 Scattered showers and thunderstorms are possible across the far western CWA into the overnight hours. Additional thunderstorm development is expected on Saturday, beginning across the west in the morning and spreading during the day then exiting the CWA to the east by early evening. MVFR cigs and vsbys are possible with the thunderstorms. && .ABR Watches/Warnings/Advisories... SD...NONE. MN...NONE. && UPDATE...Parkin SHORT TERM...TDK LONG TERM...TDK AVIATION...Wise
Hazardous weather outlook, Jul 22, 5:13 AM CDT, 19 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 513 AM CDT FRI JUL 22 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-231015- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 513 AM CDT FRI JUL 22 2016 /413 AM MDT FRI JUL 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT HEAT INDICES WILL RANGE FROM 95 DEGREES TO 110 DEGREES ACROSS THE AREA ONCE AGAIN TODAY. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE AREA LATE THIS AFTERNOON ACROSS NORTH CENTRAL SOUTH DAKOTA...THEN OVER ALL OF THE FORECAST AREA DURING THE OVERNIGHT HOURS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...ALTHOUGH THERE IS A SMALL TORNADO THREAT OVER NORTH CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE STORMS ARE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON AND EVENING...MAINLY ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. LARGE HAIL AND STRONG WINDS ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON INTO THE EARLY EVENING OVER NORTH CENTRAL SOUTH DAKOTA. TMT
In the hours before
Local storm report, Jul 22, 8:41 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
841 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 6 WSW LITTLE MOREAU REC 45.32N 101.22W
07/22/2016 M2.50 INCH DEWEY SD PUBLIC
RELAYED VIA SOCIAL MEDIA. RADAR ESTIMATED
TIME AND LOCATION.
&&
RLLocal storm report, Jul 22, 9:02 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
902 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG 4 SE DEVOE 45.04N 98.82W
07/22/2016 FAULK SD PUBLIC
4 POWER POLES BLOWN DOWN, CROP DAMAGE FROM
STRONG WINDS AND HAIL. RADAR ESTIMATED TIME.
&&
RLLocal storm report, Jul 22, 10:27 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1027 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 7 N ISABEL 45.50N 101.43W
07/22/2016 E1.50 INCH CORSON SD PUBLIC
RADAR ESTIMATED TIME.
0620 PM TSTM WND GST 3 W SHAMBO RANCH 45.53N 101.89W
07/22/2016 E60 MPH CORSON SD PUBLIC
RADAR ESTIMATED TIME.
0610 PM HAIL 6 WSW LITTLE MOREAU REC 45.32N 101.22W
07/22/2016 M2.50 INCH DEWEY SD PUBLIC
RELAYED VIA SOCIAL MEDIA. RADAR ESTIMATED
TIME AND LOCATION.
0551 PM HAIL FIRESTEEL 45.43N 101.28W
07/22/2016 E1.75 INCH DEWEY SD TRAINED SPOTTER
HAIL OF ALL SIZES, UP TO GOLF BALL. .
0525 PM HAIL 6 SE MCINTOSH 45.85N 101.28W
07/22/2016 E1.00 INCH CORSON SD PUBLIC
RADAR ESTIMATED TIME.
0423 PM HAIL TULARE 44.74N 98.50W
07/22/2016 E1.75 INCH SPINK SD PUBLIC
ESTIMATED SIZE FROM SOCIAL MEDIA PHOTO.
RADAR ESTIMATED TIME.
0415 PM HAIL TULARE 44.74N 98.51W
07/22/2016 E1.00 INCH SPINK SD TRAINED SPOTTER
.
0405 PM HAIL 7 ENE BURDETTE 44.75N 98.68W
07/22/2016 E1.75 INCH SPINK SD PUBLIC
PHOTO VIA SOCIAL MEDIA. .
0405 PM HAIL 4 SSW REDFIELD 44.82N 98.56W
07/22/2016 E1.50 INCH SPINK SD PUBLIC
RELAYED VIA SOCIAL MEDIA. TIME APPROXIMATE.
0335 PM TSTM WND GST 2 N ROCKHAM 44.93N 98.82W
07/22/2016 E60 MPH FAULK SD PUBLIC
50-60 MPH WINDS, ONE QUARTER SIZED HAIL
STONE IDENTIFIED. APPROXIMATE TIME.
0314 PM TSTM WND DMG 4 SE DEVOE 45.04N 98.82W
07/22/2016 FAULK SD PUBLIC
4 POWER POLES BLOWN DOWN, CROP DAMAGE FROM
STRONG WINDS AND HAIL. RADAR ESTIMATED TIME.
0300 PM HAIL 2 NNE CRESBARD 45.20N 98.94W
07/22/2016 E1.00 INCH FAULK SD PUBLIC
RELAYED VIA SOCIAL MEDIA. RADAR ESTIMATED
TIME.
0250 PM HAIL 4 N CRESBARD 45.23N 98.95W
07/22/2016 E1.50 INCH FAULK SD PUBLIC
SOCIAL MEDIA PHOTO. APPROXIMATE TIME.
0222 PM HAIL IPSWICH 45.44N 99.03W
07/22/2016 M1.25 INCH EDMUNDS SD PUBLIC
RELAYED VIA SOCIAL MEDIA. RADAR ESTIMATED
TIME.
0214 PM HAIL 4 W IPSWICH 45.45N 99.11W
07/22/2016 E1.75 INCH EDMUNDS SD PUBLIC
.
0143 PM HAIL 11 WNW PLAINVIEW COLONY 45.64N 99.22W
07/22/2016 E1.00 INCH MCPHERSON SD PUBLIC
ESTIMATED 50 MPH WINDS ALSO. RADAR ESTIMATED
TIME.
&&
NWS ABERDEEN SD
IRIS SYSTEMLocal storm report, Jul 22, 10:50 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1050 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 8 SSE ZELL 44.79N 98.66W
07/22/2016 SPINK SD PUBLIC
TREE DOWN. RELAYED VIA SOCIAL MEDIA.
APPROXIMATE TIME AND LOCATION.
&&
RLLocal storm report, Jul 22, 10:51 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
1051 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND GST 10 WNW LONG LAKE 45.91N 99.41W
07/22/2016 M62 MPH MCPHERSON SD MESONET
.
0624 PM HAIL 6 W LITTLE MOREAU REC A 45.35N 101.22W
07/22/2016 E1.00 INCH DEWEY SD TRAINED SPOTTER
.
0607 PM HAIL 3 E FIRESTEEL 45.43N 101.22W
07/22/2016 E1.75 INCH DEWEY SD TRAINED SPOTTER
HAIL LASTED IN VARIOUS FORMS FOR 52 MINUTES.
BROKEN WINDSHIELDS.
0510 PM HAIL ISABEL 45.40N 101.43W
07/22/2016 E1.50 INCH DEWEY SD TRAINED SPOTTER
.
0629 PM HAIL 6 WSW LITTLE MOREAU REC 45.32N 101.22W
07/22/2016 E1.75 INCH DEWEY SD TRAINED SPOTTER
.
0354 PM TSTM WND DMG 8 SSE ZELL 44.79N 98.66W
07/22/2016 SPINK SD PUBLIC
TREE DOWN. RELAYED VIA SOCIAL MEDIA.
APPROXIMATE TIME AND LOCATION.
0229 PM TSTM WND GST CRAVENS CORNER 45.45N 98.93W
07/22/2016 M63 MPH EDMUNDS SD MESONET
.
0525 PM HAIL 6 SE MCINTOSH 45.85N 101.28W
07/22/2016 E1.00 INCH CORSON SD PUBLIC
RADAR ESTIMATED TIME.
0620 PM TSTM WND GST 3 W SHAMBO RANCH 45.53N 101.89W
07/22/2016 E60 MPH CORSON SD PUBLIC
RADAR ESTIMATED TIME.
0423 PM HAIL TULARE 44.74N 98.50W
07/22/2016 E1.75 INCH SPINK SD PUBLIC
ESTIMATED SIZE FROM SOCIAL MEDIA PHOTO.
RADAR ESTIMATED TIME.
0415 PM HAIL TULARE 44.74N 98.51W
07/22/2016 E1.00 INCH SPINK SD TRAINED SPOTTER
.
0610 PM HAIL 6 WSW LITTLE MOREAU REC 45.32N 101.22W
07/22/2016 M2.50 INCH DEWEY SD PUBLIC
RELAYED VIA SOCIAL MEDIA. RADAR ESTIMATED
TIME AND LOCATION.
0405 PM HAIL 4 SSW REDFIELD 44.82N 98.56W
07/22/2016 E1.50 INCH SPINK SD PUBLIC
RELAYED VIA SOCIAL MEDIA. TIME APPROXIMATE.
0700 PM HAIL 7 N ISABEL 45.50N 101.43W
07/22/2016 E1.50 INCH CORSON SD PUBLIC
RADAR ESTIMATED TIME.
0335 PM TSTM WND GST 2 N ROCKHAM 44.93N 98.82W
07/22/2016 E60 MPH FAULK SD PUBLIC
50-60 MPH WINDS, ONE QUARTER SIZED HAIL
STONE IDENTIFIED. APPROXIMATE TIME.
0314 PM TSTM WND DMG 4 SE DEVOE 45.04N 98.82W
07/22/2016 FAULK SD PUBLIC
4 POWER POLES BLOWN DOWN, CROP DAMAGE FROM
STRONG WINDS AND HAIL. RADAR ESTIMATED TIME.
0300 PM HAIL 2 NNE CRESBARD 45.20N 98.94W
07/22/2016 E1.00 INCH FAULK SD PUBLIC
RELAYED VIA SOCIAL MEDIA. RADAR ESTIMATED
TIME.
0250 PM HAIL 4 N CRESBARD 45.23N 98.95W
07/22/2016 E1.50 INCH FAULK SD PUBLIC
SOCIAL MEDIA PHOTO. APPROXIMATE TIME.
0551 PM HAIL FIRESTEEL 45.43N 101.28W
07/22/2016 E1.75 INCH DEWEY SD TRAINED SPOTTER
HAIL OF ALL SIZES, UP TO GOLF BALL. .
0222 PM HAIL IPSWICH 45.44N 99.03W
07/22/2016 M1.25 INCH EDMUNDS SD PUBLIC
RELAYED VIA SOCIAL MEDIA. RADAR ESTIMATED
TIME.
0214 PM HAIL 4 W IPSWICH 45.45N 99.11W
07/22/2016 E1.75 INCH EDMUNDS SD PUBLIC
.
0143 PM HAIL 11 WNW PLAINVIEW COLONY 45.64N 99.22W
07/22/2016 E1.00 INCH MCPHERSON SD PUBLIC
ESTIMATED 50 MPH WINDS ALSO. RADAR ESTIMATED
TIME.
0405 PM HAIL 7 ENE BURDETTE 44.75N 98.68W
07/22/2016 E1.75 INCH SPINK SD PUBLIC
PHOTO VIA SOCIAL MEDIA. .
&&
NWS ABERDEEN SD
IRIS SYSTEMLocal storm report, Jul 22, 10:57 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1057 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 2 E ISABEL 45.40N 101.39W
07/22/2016 M3.60 INCH DEWEY SD PUBLIC
STORM TOTAL RAINFALL.
&&
RLThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:13 PM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 47 min |
| Jul 23, 1:15 AM CDT | Severe Thunderstorm Warning | ABR | Jones, Stanley | 15 min |
| Jul 23, 4:55 AM CDT | Special Weather Statement | ABR | Dewey | 50 min |
| Jul 23, 5:00 AM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey, Stanley | 23 min |
| Jul 23, 6:02 AM CDT | Special Weather Statement | ABR | Dewey | 43 min |
| Jul 23, 6:10 AM CDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley, Sully | 17 min |
| Jul 23, 6:33 AM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Stanley, Sully | 28 min |
| Jul 23, 7:06 AM CDT | Special Weather Statement | ABR | Codington, Deuel, Grant, Hamlin | 39 min |
| Jul 23, 7:21 AM CDT | Severe Thunderstorm Warning | ABR | Deuel, Grant | 17 min |
| Jul 23, 7:40 AM CDT | Special Weather Statement | ABR | Sully | 50 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.